# SDR AWXA200600452

- Difficulty date: February 13, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51303
- Condition: Corroded
- Location: Bs 1340-1402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION ON SEAT TRACK AT BS 1340+10" TO BS 1402, WL 208.1 AND BL 24.75L.  CORROSION WAS FOUND OUT OF BOEING 757-200 SRM LIMITS.  MAINTENANCE CUT OUT DAMAGED AREA IAW BOEING 757-200 SRM 53-00-52-2R.  RECEIVED NEW SEAT TRACK SECTION AND INSTALLED IAW BOEING 757-200 SRM 53-00-52-2R FROM BS 1340+10" TO BS 1402, WL 208.1 AND BL 24.75L.
